# SDR AALA20100303TUL02

- Difficulty date: March 3, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N564AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49346
- Aircraft time: 73,282 hours, 32,335 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING HIGH FREQUENCY EDDY CURRENT INSPECTION OF THE FUSELAGE SKIN BETWEEN STATION 160 AND STATION 200 AT LONGERON 22LEFT CRACKS WERE FOUND.  INSTALLED INTERIM REPAIR PER BOEING REWORK DWG SR09530219 REV EO F AND EA MD80-53-009386.
